# SDR 96ZZZX5351

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7150V
- Make and model: Mooney M20C
- Aircraft serial: 200037
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bracket
- Part number: 240014026
- Condition: Corroded
- Location: Flap Actuator
- Part time: 4,345 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTH FLAP ACTUATOR BRACKETS WITH INNER GRANULAR CORROSION.
